標題: EXISTENCE OF SIMILARITY SOLUTIONS FOR SURFACE-TENSION DRIVEN FLOWS IN FLOATING RECTANGULAR CAVITIES
作者: CHEN, YY
HWANG, TW
WANG, CA
應用數學系
Department of Applied Mathematics
關鍵字: SIMILARITY SOLUTIONS;CLASSIFICATION;SHOOTING METHOD
公開日期: 1-七月-1993
摘要: We consider the following problem: f''' + Q . [Af f'' - (f')2] = beta, (Q, beta is-an-element-of R, A greater-than-or-equal-to 0), f(0) = f(1) = f''(1) = f''(0) + 1 = 0, which arises from the steady surface-tension driver flows in floating rectangular cavities. In this paper, we first classify all possible solutions and obtain that the given problem can only possess, at most, three types of solutions for A greater-than-or-equal-to 1. By the classification, we further verify that for every Q greater-than-or-equal-to 0 or beta greater-than-or-equal-to 0, the problem has at least one solution if A greater-than-or-equal-to 1. Moreover, if 1 less-than-or-equal-to A less-than-or-equal-to 3/2, multiple solutions also exist for sufficiently large Q > 0.
URI: http://hdl.handle.net/11536/2965
ISSN: 0898-1221
期刊: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 26
Issue: 1
起始頁: 35
結束頁: 52
顯示於類別:期刊論文


文件中的檔案:

  1. A1993LG49000004.pdf